# SDR ASAA2025033056961

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 77,543 hours, 31,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: BACC18AD7
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER P18-3 A10 PASS CABIN LIGHTING EMER CHGR MID POPPED. GROUNDED - YES. FOUND CB C01582 DAMAGED (SOME THING SNAGGED THE BREAKER) REPLACED PER WDM 33-51-11 OPS CHECKED PER AMM 33-51-00 OPS CHECKED NORMAL.
